# SDR DALA2017071005349

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 71,023 hours, 52,434 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU INLET SATURATED WITH HYD FLUID, CABIN HAZE WITH HYD MIST.  CLEANED THE APU INLET & BELLY IAW W/C 4900-1184.  PERFORMED FULL DUCT BURNOUT IAW W/C 7100-2619,  NO SMOKE OR ODOR NOTED.
